# SDR WWMA9700120

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6510732
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL NOTED IN THE CABIN.  MAINTENANCE REPLACED LIGHT BALLAST 30LN.
